# SDR VTZA96203

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 897
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter System
- Condition: Req'D Service
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 6332 - IAD-PIT - DURING CLIMB, AN UNSCHEDULED LANDING DUE TO NR 1 ALTIMETER FLUCTUATED PLUS/- 200 FEET IN CRUISE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE TIGHTENED FITTING AND DRAINED MOISTURE FROM SYSTEM, OPS AND LEAK CHECKED GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
